BibTeX record: journals/dam/WangX04

download as .bib file

@article{DBLP:journals/dam/WangX04,
  author    = {Hanpin Wang and
               Qiwen Xu},
  title     = {Completeness of temporal logics over infinite intervals},
  journal   = {Discrete Applied Mathematics},
  volume    = {136},
  number    = {1},
  pages     = {87--103},
  year      = {2004},
  url       = {http://dx.doi.org/10.1016/S0166-218X(03)00201-4},
  doi       = {10.1016/S0166-218X(03)00201-4},
  timestamp = {Wed, 12 May 2004 15:02:37 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dam/WangX04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}